# SDR UALA2013042602914

- Difficulty date: April 26, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 46,280 hours, 9,976 cycles
- Engine: Pwa PW4077
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Coupler
- Part number: B27304
- Condition: Failed
- Location: Flap/Slat Contro
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP-SLAT CONTROL 2 STATUS MESSAGE.  FOUND MESSAGE 27-28852 ACTIVE, TROUBLESHOT IAW FIM 27-52 TASK 837, FSEU2 WAS REPLACED. REPLACED COUPLER B27304 & ACCOMPLISHED GROUND TEST OF FSEU TO PFC INTERFACE.  GROUND TEST PASSED.  RAN FLAPS FULL DOWN & BACK UP ON SEVERAL DIFFERENT TIMES AND NO MESSAGE.
